Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topamax withdrawl dmww

Posted by Bob on October 2, 2008, at 0:12:38

In reply to topamax withdrawl, posted by dmww on October 1, 2008, at 19:25:26

>
> difficult to get info on T-wd im off three days afterbeing on 200 2 years and then 100 for a week
> i have headaches, anxiety, and other side effects
> will report after 7 days. good luck to all of you
> i am 65 and on other meds too, which makes it difficult to sort out some times


I don't know that I can give you much advice on the withdrawal, but I did take Topomax a few years back and getting off of it was quite rough, with significant anxiety, depression, and even some suicidality. I'm not trying to scare you, but merely to corroborate your withdrawal experience as being real. I can only suggest going as slow as possible, and if I was doing it today, I might try to alleviate the symptoms with benadryl, and Zyprexa PRN. Those are only suggestions though.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bob thread:855159
URL: http://www.dr-bob.org/babble/20080926/msgs/855233.html